# SDR R61A20100044

- Difficulty date: January 31, 2010
- Submitted: February 2, 2010
- Operation: Air carrier
- Aircraft: N829MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000049
- Aircraft time: 11,290 hours, 8,450 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Solenoid
- Part number: 299059102
- Part serial: 0739
- Condition: Corroded
- Location: Fuel System
- Part time: 11,290 hours, 8,450 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE AC WAS IN HEAVY CHECK, LEVEL TWO CORROSION WAS FOUND ON LT REFUEL CONTROL SOLENOID.  MAINTENANCE REMOVED AND REPLACED SOLENOID PER EMB AMM.  AC RELEASED AFTER COMPLETION OF THE HEAVY CHECK.
